# SDR SWIA201231368

- Difficulty date: July 25, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 37,609 hours, 53,586 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

T6 CLIMBED RAPIDLY AND RECEIVED A T6 WARNING ON THE LEFT ENGINE. THE T6 CONTINUED TO CLIMB AND DID A PRECAUTIONARY ENGINE SHUTDOWN.  (FLT 5607)  REPLACED T6 INDICATION.  P/N:  SEL-OC19EG  S/N OFF:  215.
